# SDR CALA2025012702066

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 63,412 hours, 28,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS COME ON WHEN SWITCH IS PUT IN THE ARM POSITION REMOVED AND REPLACED EMERGENCY EXIT LIGHT SWITCH (4WL). OPS CHK NORMAL. REF. WDM 33-51-01 AND AMM TASK 33-51-00-710-004-A
